# SDR DALA2021081204652

- Difficulty date: August 10, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 57,320 hours, 29,590 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Door
- Condition: Open
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3117 - O2 MASK DOOR IN FL LAV POPPED OPEN. CORRECTIVE ACTION: RE-POSITIONED & SECURED O2 MASK IN FWD LAV. A/C OK FOR SVC.(8018815)
